# SDR DALA2017071805616

- Difficulty date: July 17, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 40,674 hours, 26,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS FROM STA 160-196, X=44 AND X=54. REPLACED IAW SRM 51-30-02, 51-30-05 AND 53-10-02.
